| Model Number |
ZCT150 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported event of lens damage was related to a cosmetic and lens damaged.The event resulted in removal and replacement.Product has not been returned.All pertinent information available to johnson & johnson surgical vision, inc.That was received during the time period that covers this voluntary malfunction summary report has been submitted.
Event or Problem Description
This report summarizes 1 malfunction events.The event was related to lens damage.There was no patient injury reported associated to the event.
Additional Manufacturer Narrative
Additional information: there was 1 investigation completed during this period.The product was returned and was received cut.No manufacturing issues were identified.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f and g.4 date on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.